Research Repository

A linear matrix inequality approach to system stabilization over constrained channels

Deng, W and Fei, M and Hu, H (2013) 'A linear matrix inequality approach to system stabilization over constrained channels.' Transactions of the Institute of Measurement and Control, 35 (1). 83 - 91. ISSN 0142-3312

Full text not available from this repository.

Abstract

In this paper we address the stabilization problem of a networked control system with signal-to-noise ratios (SNRs) constrained channels. The minimal SNRs required for stabilizability are obtained by a novel linear matrix inequality approach. Similar results are provided under circumstances of a constant delay and random packet loss. The effectiveness of the proposed approach is demonstrated with some numerical examples. © The Author(s) 2011.

Item Type: Article
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Divisions: Faculty of Science and Health > Computer Science and Electronic Engineering, School of
Depositing User: Users 161 not found.
Date Deposited: 09 Sep 2014 10:31
Last Modified: 23 Jan 2019 00:18
URI: http://repository.essex.ac.uk/id/eprint/9268

Actions (login required)

View Item View Item